# SDR HNAA2020020300040

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 46,280 hours, 43,056 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL 2 LOW LEVEL LIGHT DISPLAYED ON EICAS DURING TAKEOFF ROLL. ABORTED TAKEOFF. R&R FCU IAW AMM 28-41-01. OPS CHECK GOOD OK FOR SERVICE. CLEAR MEL 28-12 MEL FUEL1 OR 2 LO LEVEL MESSAGES CREW REPORTED AFTER ABORTED T/O MESSAGE EXTINGUISHED AND DID NOT COME BACK ON DURING TAXI. -PCS-
